MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INDURA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROMODULATION INDURA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8709SC
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant components include: product id: 8637-20, serial#: (b)(4), implanted: (b)(6) 2011, explanted: (b)(6) 2014, product type: pump.
 
Event or Problem Description
Information was received from a consumer regarding a patient receiving unknown drug via an implanted pump.The indication for use was non-malignant pain.It was reported the patient had a catheter failure in the past and the catheter was revised on (b)(6) 2012.It was noted the patient had withdrawal due to the catheter failure.No further complications anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INDURA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6429524
Report Number3007566237-2017-01099
Device Sequence Number13463225
Product Code LKK
UDI-Device Identifier00613994586056
UDI-Public00613994586056
Combination Product (Y/N)N
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2013
Device Model Number8709SC
Device Catalogue Number8709SC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2017
Supplement Date Received by Manufacturer03/22/2017
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR